# SDR AALA202310199467

- Difficulty date: October 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 20,015 hours, 2,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D35
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY DESCENT DEVICE IN COCKPIT TAMPER SEAL DAMAGED. REMOVED AND REPLACED WITH SERVICEABLE UNIT. PER AMM 25-61-02.
